Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 47, NWS Norman, OK

May 20, 2019Kingfisher County, Logan County, Oklahoma

NWS Norman, OK issued this tornado warning at May 20, 2019, 3:34 PM CDT for Kingfisher County, Logan County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 3:34 PM CDT (20:34 UTC)
Expired
May 20, 2019, 4:15 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

Counties Kingfisher County, OK, Logan County, OK

The radar

The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 3:51 PM CDTTORNADO4 Nw Crescent, OKCORRECTED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:37 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

480 
WFUS54 KOUN 202034
TOROUN
OKC073-083-202115-
/O.NEW.KOUN.TO.W.0047.190520T2034Z-190520T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
334 PM CDT Mon May 20 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northeastern Kingfisher County in central Oklahoma...
  Northwestern Logan County in central Oklahoma...

* Until 415 PM CDT.
    
* At 334 PM CDT, a tornado producing storm was located 7 miles
  northwest of Cashion, moving northeast at 35 mph.

  HAZARD...Damaging tornado and golf ball size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Crescent, Marshall, Mulhall, Cimarron City, Orlando and Lovell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3613 9735 3589 9756 3583 9773 3583 9785
      3616 9769 3616 9735
TIME...MOT...LOC 2034Z 214DEG 30KT 3587 9777 

TORNADO...OBSERVED
HAIL...1.75IN

$$

30
2 follow-up statements
026 
WWUS54 KOUN 202046 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
346 PM CDT Mon May 20 2019

OKC073-083-202115-
/O.CON.KOUN.TO.W.0047.000000T0000Z-190520T2115Z/
Kingfisher OK-Logan OK-
346 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN KINGFISHER AND NORTHWESTERN LOGAN COUNTIES...
        
At 346 PM CDT, a confirmed tornado was located 5 miles west of
Crescent, moving northeast at 35 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Crescent, Marshall, Mulhall, Cimarron City, Orlando and Lovell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3613 9735 3589 9756 3590 9769 3592 9777
      3616 9769 3616 9735
TIME...MOT...LOC 2046Z 214DEG 30KT 3596 9770 

TORNADO...OBSERVED
HAIL...1.75IN

$$

30
573 
WWUS54 KOUN 202056
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
356 PM CDT Mon May 20 2019

OKC073-202106-
/O.CAN.KOUN.TO.W.0047.000000T0000Z-190520T2115Z/
Kingfisher OK-
356 PM CDT Mon May 20 2019

...THE TORNADO WARNING FOR NORTHEASTERN KINGFISHER COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3613 9735 3599 9750 3598 9762 3599 9767
      3616 9767 3616 9735
TIME...MOT...LOC 2056Z 214DEG 30KT 3603 9764 

$$

OKC083-202115-
/O.CON.KOUN.TO.W.0047.000000T0000Z-190520T2115Z/
Logan OK-
356 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN LOGAN COUNTY...
        
At 356 PM CDT, a confirmed tornado was located near Lovell, moving
northeast at 35 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marshall, Orlando and Lovell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3613 9735 3599 9750 3598 9762 3599 9767
      3616 9767 3616 9735
TIME...MOT...LOC 2056Z 214DEG 30KT 3603 9764 

TORNADO...OBSERVED
HAIL...1.75IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 2:44 PM CDT, 50 minutes earlier.

Area forecast discussion, May 20, 2:44 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Norman OK
244 PM CDT Mon May 20 2019

.DISCUSSION...

Widespread and significant severe weather is beginning across the
forecast area. These storms are working with an environment of high
shear and high instability which will promote the initation and
maintenance of long lived supercells. Extremely large hail, damaging
wind, and tornadoes are expected with these supercells. In addition
these threats and with precipitable water that is in the 75th
percentile, heavy rainfall and widespread flooding is also
anticipated.

A second wave of supercells and severe thunderstorms are expected to
initiate later this evening over northwest Texas and the Texas
panhandle and move eastward. As these move into Oklahoma and Western
North Texas, the storms are expected to undergo upscale development
and form a squall line. Large hail, damaging winds, and flooding
rainfall are expected with this line of storms. Due to the high
shear and the enhancement from the lower level jet, QLCS tornadoes
are possible with this squall line.

Storms are expected to exit the area Tuesday morning, with a
reprieve until Wednesday. Enhanced lower level moisture advection
along with the movement of a strong upper level cyclone into the
Arizona/Utah will result in a chance of precipitation in central
and northwest Oklahoma throughout the next of the week.

Zwink

&&

.PREV DISCUSSION... /issued Issued by National Weather Service Austin/San Antonio TX/

DISCUSSION...
The 18z aviation discussion follows...

AVIATION...
Numerous showers and thunderstorms continue mainly north of the warm
front that is draped across areas just north of I40. For the TAF
sites north of the boundary will prevail -TSRA for much of the valid
period as continued lift occurs to maintain convective development.
For the sites south of the boundary, the atmosphere is expected to
continue to destabilize throughout the afternoon leading to
scattered to numerous thunderstorms impacting the terminals in
the mid-late afternoon and evening hours. There could be a break
or two in the activity, but will prevail a mention of precip for
most of the period to better handle the threat for possible strong
to severe storms impacting the airports. IFR/MVFR ceilings and
visibility will be possible through the period with lowering
visibility and increases in winds possible with the stronger
convection. Will amend TAFs as necessary as activity develops this
afternoon and a higher confidence in timing materializes.

Hampshire/Platt

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  75  59  81 /  80  50   0  20
Hobart OK         60  75  56  83 /  80  10   0  20
Wichita Falls TX  64  78  61  86 /  80  30   0  20
Gage OK           56  74  51  83 /  80  10   0  10
Ponca City OK     64  74  59  82 /  90  60   0  20
Durant OK         65  77  62  84 /  40  80   0  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday afternoon for OKZ004>048-050>052.

TX...Flood Watch through Tuesday afternoon for TXZ083>090.

&&

50/50
Hazardous weather outlook, May 20, 8:57 AM CDT, 6 hours 37 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
857 AM CDT Mon May 20 2019

OKZ004>048-050>052-TXZ083>090-211400-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
857 AM CDT Mon May 20 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a High Risk for severe thunderstorms today into tonight.
Significant and widespread severe weather is expected across
Oklahoma and northern Texas.

Location...
The High Risk is across western north Texas, western Oklahoma,
and central Oklahoma. Outside the High Risk, there is an Enhanced
to Moderate Risk for severe thunderstorms.

Timing...
Severe thunderstorms will be possible the entire period with the
most likely time for significant severe weather this afternoon and
evening.

Impacts...
Very large hail, damaging winds, and tornadoes are expected with
the strongest thunderstorms. Strong to violent, potentially long-
track, tornadoes are possible. The greatest risk for tornadoes is
this afternoon and evening. Overnight, a line of thunderstorms
with a continued threat of damaging winds and tornadoes will move
through the entire area.

.Flooding and Heavy Rainfall...
Flooding and flash flooding is likely given the several rounds of
severe thunderstorms with intense rainfall. The risk is
particularly high in central and north central Oklahoma where some
areas will likely receive more than 5 inches. Significant, life-
threatening, flooding will be possible. A flood watch is in effect
until Tuesday afternoon.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the entire area should prepare for severe weather operations
through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
After Tuesday, thunderstorms remain in the
forecast into the weekend with a continued risk for severe
thunderstorms, especially on Thursday.

.Flooding and Heavy Rainfall...
After Tuesday, the risk for heavy rainfall and flooding will
continue with periods of showers and thunderstorms expected
through the end of the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, May 20, 12:55 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1255 PM CDT Mon May 20 2019

OKZ005-006-201830-
Alfalfa OK-Woods OK-
1255 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR Alfalfa and eastern Woods
Counties Until 130 PM CDT...

AT 1252 PM CDT, strong thunderstorms were along a line extending from
near Hardtner to 3 miles south of Alva to 9 miles southwest of
Dacoma, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Alva, Cherokee, Carmen, Jet, Burlington, Dacoma, Amorita, Byron,
Lambert, Ingersoll, Great Salt Plains Lake, Driftwood, Capron,
Waldron and Hopeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9816 3660 9817 3647 9875 3700 9874
TIME...MOT...LOC 1752Z 246DEG 37KT 3704 9869 3676 9869 3657 9869

11
Special weather statement, May 20, 1:07 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 PM CDT Mon May 20 2019

OKZ008-013-201830-
Kay OK-Noble OK-
107 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR central Kay and northwestern
Noble Counties Until 130 PM CDT...

AT 106 PM CDT, a strong thunderstorm was located 5 miles west of Red
Rock, moving northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Ponca City, Newkirk, Kaw City, Red Rock, Marland, Kildare, Kaw Lake
and Ceres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3678 9678 3677 9679 3677 9682 3674 9683
      3675 9689 3668 9693 3669 9702 3670 9704
      3668 9706 3660 9704 3659 9706 3658 9700
      3659 9694 3633 9725 3645 9742 3694 9700
TIME...MOT...LOC 1806Z 219DEG 51KT 3646 9728

11
Special weather statement, May 20, 1:40 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
140 PM CDT Mon May 20 2019

OKZ009-014-201915-
Roger Mills OK-Ellis OK-
140 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR western Roger Mills and
southwestern Ellis Counties Until 215 PM CDT...

AT 137 PM CDT, a strong thunderstorm was located 9 miles east of
Wheeler, moving northeast at 45 MPH. This storm was rapidly
increasing and may become severe quickly. Warnings may be needed
soon.

HAZARDS INCLUDE...
Hail up to the size of quarters...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Reydon, Crawford, Roll and Durham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3607 10000 3597 9956 3542 9998 3542 10000
TIME...MOT...LOC 1837Z 205DEG 38KT 3541 10012

11
Special weather statement, May 20, 2:24 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
224 PM CDT Mon May 20 2019

OKZ023-024-027-202000-
Grady OK-Canadian OK-Caddo OK-
224 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady...central
Canadian and northeastern Caddo Counties Until 300 PM CDT...

AT 222 PM CDT, a strong thunderstorm was located 4 miles southeast of
Cogar, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3519 9798 3522 9819 3563 9809 3563 9771
TIME...MOT...LOC 1922Z 202DEG 47KT 3528 9809

30
Special weather statement, May 20, 3:10 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
310 PM CDT Mon May 20 2019

TXZ083-084-202045-
Foard TX-Hardeman TX-
310 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Foard and
southwestern Hardeman Counties Until 345 PM CDT...

AT 307 PM CDT, a confirmed tornado was located  5 miles north of
Paducah, moving northeast at 45 MPH. This tornadic thunderstorm is
expected to enter western Hardeman and northwestern Foard counties
in around 30 minutes.

HAZARDS INCLUDE...
Tornado...
Hail up to half dollar size diameter...

Locations impacted include...
Lazare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.

&&

LAT...LON 3423 10005 3424 10003 3424 10001 3423 10000
      3441 10000 3443 9996 3411 9980 3404 10005
TIME...MOT...LOC 2007Z 236DEG 41KT 3409 10031

Mahale
Local storm report, May 20, 3:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             3 N SWEETWATER          35.47N 99.91W
05/20/2019  E1.00 INCH       ROGER MILLS        OK   PUBLIC

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:35 AM CDTSevere Thunderstorm WarningOUNEllis40 min
May 20, 7:56 AM CDTSevere Thunderstorm WarningOUNEllis, Harper34 min
May 20, 8:10 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward50 min
May 20, 8:30 AM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward3 hr
May 20, 8:33 AM CDTRiver Flood WarningOUNCuster, Washita4 days
May 20, 8:35 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita21 days
May 20, 8:39 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady21 days
May 20, 8:49 AM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward41 min
May 20, 8:59 AM CDTSpecial Weather StatementOUNAlfalfa, Major31 min
May 20, 9:00 AM CDTSpecial Weather StatementOUNLogan30 min
May 20, 9:04 AM CDTSpecial Weather StatementOUNWoodward26 min
May 20, 9:09 AM CDTRiver Flood WarningOUNDewey, Major, Woodward5 days
May 20, 9:11 AM CDTRiver Flood WarningOUNBlaine, Canadian61 hr
May 20, 9:11 AM CDTRiver Flood WarningOUNCanadian46 hr
May 20, 9:12 AM CDTRiver Flood WarningOUNCanadian, Oklahoma3 days
May 20, 9:15 AM CDTRiver Flood WarningOUNOklahoma43 hr
May 20, 9:16 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie4 days
May 20, 9:16 AM CDTSpecial Weather StatementOUNPayne29 min
May 20, 9:27 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Noble33 min
May 20, 9:28 AM CDTAreal Flood AdvisoryOUNAlfalfa, Woods2 hr
May 20, 9:32 AM CDTRiver Flood WarningOUNGrady21 days
May 20, 9:33 AM CDTRiver Flood WarningOUNGarvin60 hr
May 20, 9:33 AM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne42 min
May 20, 9:39 AM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman12 days
May 20, 9:40 AM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman21 days
May 20, 9:41 AM CDTRiver Flood WarningOUNCotton4 days
May 20, 9:42 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
May 20, 9:43 AM CDTSpecial Weather StatementOUNLincoln32 min
May 20, 9:45 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward11 days
May 20, 9:47 AM CDTRiver Flood WarningOUNKingfisher, Logan10 days
May 20, 9:48 AM CDTRiver Flood WarningOUNLogan, Payne4 days
May 20, 9:49 AM CDTRiver Flood WarningOUNPayne21 days
May 20, 9:51 AM CDTRiver Flood WarningOUNGrant, Kay, Noble23 days
May 20, 9:52 AM CDTRiver Flood WarningOUNPottawatomie, Seminole49 hr
May 20, 9:53 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer3 days
May 20, 9:53 AM CDTSpecial Weather StatementOUNGrant, Kay, Noble37 min
May 20, 9:54 AM CDTRiver Flood WarningOUNCleveland, McClain65 hr
May 20, 10:18 AM CDTRiver Flood WarningOUNLogan52 hr
May 20, 10:22 AM CDTRiver Flood WarningOUNLogan59 hr
May 20, 10:27 AM CDTSpecial Weather StatementOUNAlfalfa, Major33 min
May 20, 10:40 AM CDTSpecial Weather StatementOUNHarper35 min
May 20, 10:49 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward41 min
May 20, 10:53 AM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
May 20, 10:54 AM CDTRiver Flood WarningOUNKingfisher41 hr
May 20, 10:56 AM CDTRiver Flood WarningOUNKingfisher45 hr
May 20, 11:15 AM CDTSpecial Weather StatementOUNGrant30 min
May 20, 11:28 AM CDTSpecial Weather StatementOUNHarper32 min
May 20, 11:43 AM CDTSpecial Weather StatementOUNGarfield, Kay32 min
May 20, 11:49 AM CDTAreal Flood AdvisoryOUNAlfalfa, Ellis, Harper, Woods, Woodward116 min
May 20, 11:58 AM CDTSpecial Weather StatementOUNWoodward32 min
May 20, 12:03 PM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Major, Noble, Woods, Woodward117 min
May 20, 12:22 PM CDTSpecial Weather StatementOUNPayne38 min
May 20, 12:24 PM CDTSpecial Weather StatementOUNWoods36 min
May 20, 12:26 PM CDTSpecial Weather StatementOUNKay34 min
May 20, 12:40 PM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole35 min
May 20, 12:43 PM CDTSpecial Weather StatementOUNCaddo32 min
May 20, 12:55 PM CDTSpecial Weather StatementOUNAlfalfa35 min
May 20, 1:07 PM CDTSpecial Weather StatementOUNNoble23 min
May 20, 1:40 PM CDTSpecial Weather StatementOUNRoger Mills35 min
May 20, 1:45 PM CDTAreal Flood AdvisoryOUNAlfalfa, Ellis, Garfield, Grant, Harper, Kay and 4 more4 hr
May 20, 2:04 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills56 min
May 20, 2:15 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills45 min
May 20, 2:24 PM CDTSpecial Weather StatementOUNCanadian36 min
May 20, 2:24 PM CDTTornado WarningOUNCuster, Ellis, Roger Mills51 min
May 20, 2:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady33 min
May 20, 2:38 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills52 min
May 20, 2:52 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Major, Roger Mills, Woodward68 min
May 20, 2:53 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher52 min
May 20, 2:55 PM CDTTornado WarningOUNCanadian, Kingfisher50 min
May 20, 3:04 PM CDTRiver Flood WarningOUNGrant, Kay3 days
May 20, 3:09 PM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major3 days
May 20, 3:12 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant48 min
May 20, 3:13 PM CDTAreal Flood AdvisoryOUNDewey, Major, Woodward2 hr
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
May 20, 3:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey34 min
May 20, 3:29 PM CDTRiver Flood WarningOUNWoodward58 hr
May 20, 3:42 PM CDTRiver Flood WarningOUNPottawatomie36 hr
May 20, 3:45 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
May 20, 3:52 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble53 min
May 20, 3:55 PM CDTTornado WarningOUNHarmon50 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.